# SDR FDEA201106152253

- Difficulty date: June 15, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 48,330 hours, 23,691 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 146N544017
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO COMP TIE DOWN FITTING LT AT STA 1540 HAS CORROSION.   REPAIR CARRIED OUT ON TIEDOWN FITTING AS PER E.A. F-5340-146489.
